Metrics

From
Some Iterative Methods for Solving Nonlinear Equations by Rostam K. Saeed, Karwan H.F.Jwamer and Delan O. Salem American Journal of Numerical Analysis. 2015, 3(2), 49-51 doi:10.12691/ajna-3-2-3
Views
13941
Html 13246
Abstract 695
24 October 2015 (publication date) through 28 February 2024 *
13.65 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6546
PDF1903
Epub1100
XML1717
PPT484
Figures445
Tables897
Export: 3113
RIS981
BibTex1065
Endnote1067
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com